Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2609-2616
http://dx.doi.org/10.1155/IJMMS.2005.2609

The differential formula of Hasimoto transformation in Minkowski 3-space

Department of Mathematics, Osmangazi University, Eskişehir 26480, Turkey

Received 3 April 2005; Revised 6 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Gopal Muniraja, and Lakshmanan, “Motion of space curves in three-dimensional Minkowski space R 13, SO(2,1) spin equation and defocusing nonlinear Schrödinger equation,” International Journal of Geometric Methods in Modern Physics, vol. 7, no. 6, pp. 1043–1049, 2010. View at Publisher · View at Google Scholar
  • Nevin Gürbüz, “Anholonomy according to three formulations of non-null curve evolution,” International Journal of Geometric Methods in Modern Physics, pp. 1750175, 2017. View at Publisher · View at Google Scholar